Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Bleeding ulcer under the toe nail. Using lamisil for fungal infection. Could it be psoriasis?

Hi I have a bleeding ulcer under my big toe nail I have been treated for a fungal infection for some years with a drug called Lamisil and now have been told its psoriasis I went to a foot clinic and she seemed alarmed at the ulcer dressed it and reminded me of another patient who had to have toes amputated disagreed about the psoriasis and took nail clippings for analysis, I have been out for nearly ten weeks now with a trapped nerve in my back for which I have been on a concoction of drugs, lyrica , vimovo, Valium and tramadol am only taking the lyrica and vimovo now so any help would be much appreciated
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Dermatologist 's  Response
Hye! You must be having trophic ( neuropathic) ulcer. You may be having loss of sensation due to nerve damage. You use phenytoin tab powder with silver sulphdaiazine cream for dressing of ulcer. Take antibiotic, anti inflammatory drugs. Consult dermatologist and neurologist. Keep your foot protected from injuries and friction. Thanks... Best wishes.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor